# SDR QXEA2020011700028

- Difficulty date: January 16, 2020
- Submitted: January 17, 2020
- Operation: Air carrier
- Aircraft: N434MK
- Make and model: Bombdr DHC8402
- Aircraft serial: 4227
- Aircraft time: 26,156 hours, 28,400 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 92146A010401
- Part serial: 0555
- Condition: Malfunctioned
- Location: Cabin Pressure
- Part time: 15,912 hours, 17,202 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CABIN PRESS WARNING ILLUMINATED DURING CRUISE AT 12,000'. RAN CABIN PRESS WARNING CHECKLIST. RAN PRESSURIZATION FAIL CHECKLIST, COULD NOT CONTROL CABIN PRESSURE. RAN UNPRESSURIZED FLIGHT CHECKLIST WITH OPERATIONAL BLEEDS. FLIGHT ATTENDANT REPORTED AIR "GUSHING" INTO THE CABIN THROUGH THE TYPE II/III EMERGENCY EXIT. REMOVED FROM SERVICE. OPENED TYPE II/III DOOR AND FOUND EXCESS WATER CONTAINED IN BOTTOM SILL. REMOVED WATER AND REINSTALLED DOOR REF. MCN 652577-001 ISSUE 05. ATTEMPTED CABIN PRESSURIZATION, CABIN WOULD NOT PRESSURIZE. NO FUNCTION WAS NOTED AT THE CONTROL PANEL. REMOVED AND REPLACED CABIN PRESSURE CONTROLLER REF AMM TASKS 21-31-06-000-801 AND 21-31-06-400-801. OPS CHECK NORMAL. PRESSURIZED AND DE-PRESSURIZED AIRCRAFT REF AMM TASKS 21-00-00-863-801 AND 21-00-00-863-802. PRESSURIZATION NORMAL. NO ABNORMAL AIR NOISES NOTED. RETURNED TO SERVICE.
